# SDR UIEA2021012500119

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,910 hours, 21,709 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Condition: Not Seated
- Location: Pimu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE ON LT ENGINE AFTER START.  RE-RACKED THE PIMU MODULE.  RAN LT ENG AT IDLE PER 71-01-02.  OPERATIONS CHECK GOOD.  NO EICAS MESSAGES AT THIS TIME.  PIMU RE-RAKED, IAW AMM 77-35-02, MESSAGE CLEARED, PER AMM 31-41-00.
